# SDR IXXA060102S

- Difficulty date: October 2, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT WING LEADING EDGE UPPER WEB CRACKED AT STATION XFS610. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED WEB. FABRICATED NEW WEB, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW WEB AND NEW FASTENERS AT RT WING UPPER LEADING EDGE STATION XFS610. IAW SRM 57-2-0, 51-1-4, 51-1-5, AND 51-1-8.
